MathSciNet Relay Station
MathSciNet bibliographic data
MR1214230 20F28 (20E36 20J05)
Krstić, Sava; Vogtmann, Karen Equivariant outer space and automorphisms of free-by-finite groups. Comment. Math. Helv. 68 (1993), no. 2, 216–262.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement